Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 79, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 79, Number 5 (1973)
PDF
Bull. Amer. Math. Soc. 79 (1973)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 79, Number 5 (1973)
PDF
Bull. Amer. Math. Soc. 79 (1973)
Statistical geometry: A tool for pattern analysis
Ulf Grenander PDF
Bull. Amer. Math. Soc. 79 (1973), 829-856
Noncommutative localization
Joachim Lambek PDF
Bull. Amer. Math. Soc. 79 (1973), 857-872
Elections to membership
PDF
Bull. Amer. Math. Soc. 79 (1973), 891-896
Report of the treasurer
W. T. Martin PDF
Bull. Amer. Math. Soc. 79 (1973), 897-899
James Waddell Alexander 1888-1971
Leon W. Cohen PDF
Bull. Amer. Math. Soc. 79 (1973), 900-903
Classifying relative equilibria. I
Julian I. Palmore PDF
Bull. Amer. Math. Soc. 79 (1973), 904-908
Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$
Sylvain E. Cappell PDF
Bull. Amer. Math. Soc. 79 (1973), 909-913
Dirichlet finite biharmonic functions on the Poincaré $N$-ball
D. Hada, L. Sario and C. Wang PDF
Bull. Amer. Math. Soc. 79 (1973), 914-915
Global definability theory in $L_{\omega _1 \omega }$
M. Makkai PDF
Bull. Amer. Math. Soc. 79 (1973), 916-921
Quasiharmonic functions on the Poincaré $N$-ball
Leo Sario and Cecilia Wang PDF
Bull. Amer. Math. Soc. 79 (1973), 922-923
An equivariant version of Gromov’s theorem
Edward Bierstone PDF
Bull. Amer. Math. Soc. 79 (1973), 924-929
An integral related to numerical integration
Seymour Haber and Oved Shisha PDF
Bull. Amer. Math. Soc. 79 (1973), 930-932
Estimates for weak-type operators
Colin Bennett PDF
Bull. Amer. Math. Soc. 79 (1973), 933-935
The comprehensive factorization of a functor
Ross Street and R. F. C. Walters PDF
Bull. Amer. Math. Soc. 79 (1973), 936-941
Branched coverings of graph imbeddings
Jonathan L. Gross and Seth R. Alpert PDF
Bull. Amer. Math. Soc. 79 (1973), 942-945
A smash product for spectra
Harold M. Hastings PDF
Bull. Amer. Math. Soc. 79 (1973), 946-951
Classification of simple knots by Blanchfield duality
C. Kearton PDF
Bull. Amer. Math. Soc. 79 (1973), 952-955
The factorization of an integral matrix into a product of two integral symmetric matrices
Olga Taussky PDF
Bull. Amer. Math. Soc. 79 (1973), 956-958
Extremal positive splines with applications to interpolation and approximation by generalized convex functions
Hermann G. Burchard PDF
Bull. Amer. Math. Soc. 79 (1973), 959-963
Eigenfunction expansions for nondensely defined operators generated by symmetric ordinary differential expressions
Earl A. Coddington PDF
Bull. Amer. Math. Soc. 79 (1973), 964-968
Energy decays locally even if total energy grows algebraically with time
Clifford O. Bloom and Nicholas D. Kazarinoff PDF
Bull. Amer. Math. Soc. 79 (1973), 969-972
Extensions of $C^*$-algebras, operators with compact self-commutators, and $K$-homology
L. G. Brown, R. G. Douglas and P. A. Fillmore PDF
Bull. Amer. Math. Soc. 79 (1973), 973-978
The particle search in a quantum field model
James Glimm and Arthur Jaffe PDF
Bull. Amer. Math. Soc. 79 (1973), 979-980
Topological invariance of certain combinatorial characteristic classes
Lowell E. Jones PDF
Bull. Amer. Math. Soc. 79 (1973), 981-983
The normality of a product with a compact factor
Mary Ellen Rudin PDF
Bull. Amer. Math. Soc. 79 (1973), 984-985
Perturbation of semigroups on locally convex spaces
Benjamin Dembart PDF
Bull. Amer. Math. Soc. 79 (1973), 986-991
Rational approximation to certain entire functions in $\left [ {0, + \infty } \right )$
P. Erdös and A. R. Reddy PDF
Bull. Amer. Math. Soc. 79 (1973), 992-993
Exact colimits
John Isbell and Barry Mitchell PDF
Bull. Amer. Math. Soc. 79 (1973), 994-996
Linearization stability of the Einstein equations
Arthur E. Fischer and Jerrold E. Marsden PDF
Bull. Amer. Math. Soc. 79 (1973), 997-1003
Duality in crossed products and von Neumann algebras of type ${\text {III}}$
Masamichi Takesaki PDF
Bull. Amer. Math. Soc. 79 (1973), 1004-1005
The homeomorphism problem for $S^3$
Joan S. Birman and Hugh M. Hilden PDF
Bull. Amer. Math. Soc. 79 (1973), 1006-1010
Automorphism groups of partial orders
Elliott H. Bird PDF
Bull. Amer. Math. Soc. 79 (1973), 1011-1015
Commutativity of intertwining operators
A. W. Knapp PDF
Bull. Amer. Math. Soc. 79 (1973), 1016-1018
A series characterization of subspaces of $L_p \left ( \mu \right )$ spaces
Nigel J. Kalton and William H. Ruckle PDF
Bull. Amer. Math. Soc. 79 (1973), 1019-1022
A theory of proper shape for locally compact metric spaces
B. J. Ball and R. B. Sher PDF
Bull. Amer. Math. Soc. 79 (1973), 1023-1026
An application of Möbius inversion to a problem in topological dynamics
Nelson G. Markley and William N. Anderson Jr. PDF
Bull. Amer. Math. Soc. 79 (1973), 1027-1029
A simplified approach to the compactification of mappings
F. A. Delahan and G. E. Strecker PDF
Bull. Amer. Math. Soc. 79 (1973), 1030-1032
Fundamental groups, nilmanifolds and iterated integrals
Kuo-Tsai Chen PDF
Bull. Amer. Math. Soc. 79 (1973), 1033-1035
Topological Schur lemma and related results
Theodore Chang and Tor Skjelbred PDF
Bull. Amer. Math. Soc. 79 (1973), 1036-1038
Functions on multipliers of $p$-Fourier algebras
Michael J. Fisher PDF
Bull. Amer. Math. Soc. 79 (1973), 1039-1042
An ill posed problem for a hyperbolic equation near a corner
Stanley Osher PDF
Bull. Amer. Math. Soc. 79 (1973), 1043-1044
Holomorphic Fock representations and partial differential equations on countably Hilbert spaces
Thomas A. W. Dwyer III PDF
Bull. Amer. Math. Soc. 79 (1973), 1045-1050
Some topological approaches to the four color problem
Steve Fisk PDF
Bull. Amer. Math. Soc. 79 (1973), 1051-1055
Smooth $S^1$ actions and bilinear forms
Ted Petrie PDF
Bull. Amer. Math. Soc. 79 (1973), 1056-1059
Sectional curvature in piecewise linear manifolds
David A. Stone PDF
Bull. Amer. Math. Soc. 79 (1973), 1060-1063
On Fourier coefficients of Eisenstein series
Liang-Chi Tsao PDF
Bull. Amer. Math. Soc. 79 (1973), 1064-1068

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Free rings and their relations, by P. M. Cohn.
Reviewer: A. Czerniakiewicz
Review information PDF
Bull. Amer. Math. Soc. 79 (1973), 873-878
Stabilité Structurelle et Morphogénèse, Essai d'une Théorie Générale des Modèles, by René Thom.
Reviewer: John Guckenheimer
Review information PDF
Bull. Amer. Math. Soc. 79 (1973), 878-890